# SDR AALA201905099001

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 38,364 hours, 5,805 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: E023201
- Condition: Sparks
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS AFTER HOOKING UP EXTERNAL POWER TO RECEPTACLE A & B, RECEPTACLE A BEGAN SPARKING. ON SECOND ATTEMPT RECEPTACLE A MADE POPPING SOUND WITH VISIBLE SMOKE PRESENT. REMOVED AND REPLACED EXTERNAL POWER RECEPTACLE A IAW AMM 24-41-51, PERFORMED BITE IAW AMM 24-41-00.
